A study of statistical submersions

Main Article Content

Aliya Naaz Siddiqui
Kamran Ahmad


In the sixties, A. Gray \cite{Gr} and B. O'Neill \cite{O1} come with the notion of Riemannian submersions as a tool to study the geometry of a Riemannian manifold with an additional structure in terms of the fibers and the base space. Riemannian submersions have long been an effective tool to construct Riemannian manifolds with positive or nonnegative sectional curvature in Riemannian geometry and compare certain manifolds within differential geometry. In particular, many examples of Einstein manifolds can be constructed by using such submersions. It is very well known that Riemannian submersions have applications in physics, for example Kaluza-Klein theory, Yang-Mills theory, supergravity and superstring theories.

Article Details

How to Cite
Siddiqui, A. N., & Ahmad, K. (2023). A study of statistical submersions. Tamkang Journal of Mathematics, 55(2), 149–178. https://doi.org/10.5556/j.tkjm.55.2024.5044
Author Biography

Aliya Naaz Siddiqui, Jamia Millia Islamia

Department of Mathematics


bibitem{Abe} Abe, N., and Hasegawa, K., emph{An affine submerion with

horizontal distribution and its application}, Differential Geom. Appl.

textbf{14}(2001), 235-250.

bibitem{chenn} Alegre, P., Chen, B.-Y., Munteanu, M.I., Riemannian submersions, $delta$--invariants, and optimal inequality, Ann. Global Anal. Geom., {bf 42(3)} (2012), 317-331.

bibitem{l} Amari, S., emph{Differential-Geometrical Methods in Statistics}%

, Lecture Notes in Statistics, Springer-Verlag: New York, USA, textbf{28}


bibitem{ho} Aytimur, H., Ozgur, C., Sharp inequalities for anti-invariant Riemannian submersions from Sasakian space forms, {it arXiv:1901.04172v1} [math.DG] January 14, 2019.

bibitem{ao} Aytimur, H., Ozgur, C., emph{On Cosymplectic-Like Statistical

Submersions}, Mediterr. J. Math., textbf{16(70)} (2019).

bibitem{Bar} Barndroff-Nielson, O. E., and Jupp, P.E., emph{Differential

geometry, profile likelihood, $L$-sufficient and composite transformation

models,} Ann. Statist., textbf{16}(1988), 1009-1043.

bibitem{Be} Beri, A., K"{u}peli Erken, .I. and Murathan, C. textit{%

Anti-invariant Riemannian submersions from Kenmotsu manifolds onto

Riemannian manifolds}, Turk. J. Math. textbf{40}(3), (2016), 540-552.

bibitem{c} Casorati, F. Nuova defnizione della curvatura delle superfcie e suo confronto con quella di Gauss.

(New defnition of the curvature of the surface and its comparison with that of Gauss). Rend. Inst.

Matem. Accad. Lomb. Ser. II {bf 22(8)}, (1889) 335-346.

bibitem{chen} Chen, B.-Y., Riemannian submersions, minimal immersions and cohomology class, Proc. Japan

Acad. Ser. A Math. Sci., {bf 81(10)} (2005), 162-167.

bibitem{chen1} Chen, B.-Y., Examples and classification of Riemannian submersions satisfying a basic

equality, Bull. Austral. Math. Soc., {bf 72(3)} (2005), 391-402

bibitem{c93} Chen, B.-Y., {Some pinching and classification theorems for minimal submanifolds}, {it Arch. Math.} {bf 60} (1993), 568--578.

%bibitem{c96} Chen, B.-Y., Mean curvature and shape operator of isometric immersions in real-space-forms, {it Glasgow Math. J.} {bf 38(1)} (1996), 87--97.

bibitem{c98} Chen, B.-Y., Strings of Riemannian invariants, inequalities, ideal immersions and their applications. in: {it The Third Pacific Rim Geometry Conference (Seoul, 1996)} (International Press, Cambridge, MA, 1998) pp. 7--60.

%bibitem{c99} B.-Y. Chen, Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, {it Glasgow Math. J.} {bf 41(1)} (1999), 33--41.

bibitem{c00} Chen, B.-Y., {Some new obstructions to minimal and Lagrangian isometric immersions}, {it Japan. J. Math.} {bf 26} (2000), 105--127.

bibitem{book11} Chen, B.-Y., {it Pseudo-Riemannian Geometry, $delta$-invariants and Applications}, World Scientific Publishing (Hackensack, NJ, 2011).

bibitem{mc} Crasmareanu, M., A New Approach to Gradient Ricci Solitons and Generalizations, Filomat {bf 32(9)} (2018).

bibitem{Fa} Falcitelli, M., Ianus, S. and Pastore, A. M., textit{%

Riemannian submersions and related topics}, World Scientific, River Edge,

NJ, 2004.

bibitem{f2} Furuhata, H., Hasegawa, I., Okuyama, Y., Sato, K., textit{%

Kenmotsu statistical manifolds and warped product}, J. Geom., DOI

1007/s00022-017-0403-1 (2017).

bibitem{Gr} Gray, A. textit{Pseudo-Riemannian almost product manifolds and

submersion}, J. Math. Mech., textbf{16} (1967) 715-737.

bibitem{gul} Gulbahar, M., Meric{c}, S.E., Ki li c{c}, E., Sharp inequalities involving the Ricci curvature for Riemannian submersions, {it Kragujevac J. Math.} {bf 41(2)} (2017), 279--293.

bibitem{Hami} Hamilton, R. S., {it The Ricci flow on surfaces, Mathematics and general relativity}, (Santa Cruz. CA, 1986), Contemp. Math. 71, Amer. Math. Soc., 237-262, (1988).

bibitem{lee} Lee, C.W., Lee, J.W., Viclu, G.E., Optimal inequalities for Riemannian maps and Riemannian

submersions involving Casorati curvatures, Annali di Matematica Pura ed Applicata (1923 -), https://doi.org/10.1007/s10231-020-01037-7.

bibitem{semsi} Meric{c}, d{S}.E. and Ki li c{c}, E., {it Riemannian submersions whose total manifolds admit a Ricci soliton}, Intern. J. Geom. Meth. Mod. Phys., {bf 16(12)}, 1950196 (2019).

bibitem{mihai} A. Mihai and I. Mihai, The $delta(2, 2)$-invariant on statistical submanifolds in Hessian manifolds of constant Hessian curvature, {it Entropy} {bf 22}(2) (2020), Art. 164, 8 pp.

bibitem{murthan} Murathan, C., d{S}ahin, B., textit{A study of Wintgen

like inequality for submanifolds in statistical warped product manifolds},

J. Geom., textbf{109}(30), (2018).

bibitem{O} O'Neill, B., textit{The fundamental equations of a submersion},

Mich. Math. J. textbf{13} (1966) 458-469.

bibitem{O1} O'Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New

York, 1983

bibitem{article.82} Opozda, B., textit{Bochner's technique for statistical

structures}, Ann. Glob. Anal. Geom., textbf{48(4)}(2015), 357-395.

bibitem{article.822} B. Opozda, {it A sectional curvature for statistical structures}, Linear Algebra Appl., {bf 497} (2016), 134--161.

%bibitem {Pigo} Pigola, S., M. Rigoli, Rimoldi, M., Setti, A., {it Ricci almost solitons}, Ann. Sc. Norm. Super. Pisa Cl. Sci. 10(5), 757-799, (2011).

bibitem{aliya1} Siddiqui, A. N., Chen, B.-Y., Bahadir, O. textit{Statistical solitons and inequalities for statistical warped product submanifolds}, Mathematics {bf 7}(9), 797 (2019).

bibitem{aliya2} Siddiqui, A. N., Chen, B.-Y., Siddiqi, M. D., Chen inequalities for statistical submersions between statistical manifolds, Intern. J. Geom. Meth. Mod. Phys., {bf 18(04)}, 2150049 (2021).

bibitem{aliya} Siddiqui, A. N., Siddiqi, M.D., Alkhaldi, A.H, Ali, A., Lower bounds on statistical submersions with vertical Casorati curvatures, Intern. J. Geom. Meth. Mod. Phys., {bf 19(03)}, 2250044 (2022) https://doi.org/10.1142/S021988782250044X.

bibitem{dan} Siddiqi, M.D., Siddiqui, A.N., Mofarreh, F., Aytimur, H., A study of Kenmotsu-like statistical submersions, Symmetry 2022, 14(8), 1681.

bibitem{Sa1} d{S}ahin, B. textit{Riemannian submersions, Riemannian maps

in Hermitian geometry, and their applications.} Elsiever (2017).

bibitem{Sa2} d{S}ahin, B. textit{Anti-invariant Riemannian submersions

from almost Hermitian manifolds}, Cent. Eur. J. Math. textbf{8} (3) (2010),


%%bibitem{conf} Deshmukh, S., {em Conformal vector fields and Eigenvectors of Laplacian operator}, Math. Phy. Anal. Geom. {bf 15} (2012) 163-172.

bibitem{Taka1} Takano, K., emph{Statistical manifolds with almost complex

structures and its statistical submerions,} Tensor, N. S. textbf{65}(2004)


bibitem{Taka2} Takano, K., emph{Examples of the statistical submerions on

the statistical model,} Tensor, N. S. textbf{65}(2004) 170-178.

bibitem{Taka3} Takano, K., emph{Statistical manifolds with almost contact

structures and its statistical submersions}, J. Geom., textbf{85(12)}%

(2006), 171-187.

bibitem{vilcu1} Vilcu, G. E., emph{Almost Product Structures on

Statistical Manifolds and para-K"ahler-Like Statistical Submersions}%

, Bull. Sci. Math., 171(4):103018 (2021).

bibitem{vilcu2} Vilcu, A. D, Vilcu, G. E., emph{Statistical manifolds with

almost quaternionic structures and quaternionic K"ahler-like

statistical submersions}, Entropy textbf{17}(2015) 6213-6228.

bibitem{W1} Watson, B., textit{${G, G'}$-Riemannian submersions and

nonlinear gauge field equations of general relativity}, In: Rassias, T.

(ed.) Global Analysis - Analysis on manifolds, dedicated M. Morse.

Teubner-Texte Math., 57 (1983), 324-349, Teubner, Leipzig.